Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is delayed periods because of taking ovacare tablet ?

hi am 22 years old.... missed my periods for 16 days.... i never had problems like dis? am taking ovacare for past past 30 days.....does ovacare tablet delays period??????
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  917
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
ovacare help in conceiving
it will not cause menstrual irregularity
it may be due to hormonal imbalance or pregnancy
you just do one pregnancy test for confirmation
if it comes negative consult your gynecologist
take care
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor